# SDR CVGA20120204001

- Difficulty date: February 4, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N597DA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5359
- Aircraft time: 10,394 hours, 5,896 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Part number: 820465
- Part serial: 698
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 10 SECONDS AFTER TAKEOFF, ADG DEPLOYED.  WINDSHIELD HEAT CAUTION MESSAGE ILLUMINATED, EMERGENCY LIGHTS CAME ON.  ELECTRICAL PANEL NORMAL WITH EXCEPTION OF ADG GEN WAS GREEN.
